Stability analysis of continuous and discrete interval systems

Y. T. Juang, T. S. Kuo, S. L. Tung

Research output: Contribution to journalArticlepeer-review

7 Scopus citations

Abstract

This paper is concerned with stability analysis of interval matrix systems, in which both the continuous-time and discrete-time systems are considered. Some new conditions are derived. One of new sufficient conditions in the continuous-time case improves upon recent results by Su et al. (1988). In certain situations, one of the tests in the discrete-time case provides not only a sufficient condition, but also a necessary condition. We also show by numerical examples that the new conditions may obtain a better result than those proposed by Jiang (1987) and Mori et al. (1987).

Original languageEnglish
Pages (from-to)221-235
Number of pages15
JournalControl, theory and advanced technology
Volume6
Issue number2
StatePublished - Jun 1990

Cite this